# SDR SWAA053423

- Difficulty date: October 29, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 2,921 hours, 1,623 cycles
- Engine: Cfmint CFM567B22
- Engine time: 18,381 hours, 10,529 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 876502
- Condition: Power Loss
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT SPOOL UP.  REMOVED AND REPLACED NR 2 ENGINE HMU, FUEL PUMP, EEC, T25 SENSOR & FUEL NOZZLE FILTER, NO HELP.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
